# SDR VNAA9712019

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: A56362
- Condition: Defective
- Location: Lt Prop
- Part time: 5,492 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE LT PROPELLER HEAT SYSTEM FAILED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE DE-ICE BRUSH BLOCK TO BE DEFECTIVE.  REMOVED AND REPLACED THE BRUSH BLOCK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-61-05.  OPERATIONAL CHECK GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
